Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 7, Issue 3, Pages 177-189
http://dx.doi.org/10.1080/1026022021000001454

Identification problem for stochastic models with application to carcinogenesis, cancer detection and radiation biology

Department of Mathematics, Idaho State University and Huntsman Cancer Institute of the University of Utah, Idaho State University, Pocatello, ID 83209-8085, USA

Received 16 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. G. Hanin, “Identification problem for stochastic models with application to carcinogenesis, cancer detection and radiation biology,” Discrete Dynamics in Nature and Society, vol. 7, no. 3, pp. 177-189, 2002. https://doi.org/10.1080/1026022021000001454.